@Ducky01 , I wonder if the nausea and sweats is from the Distinex, I had to stop taking it because as well as those symptoms I was also dizzy and fainted once. As soon as I stopped it those issues went.
My hyperstim has started after my last booster. So I had them all on time but only 1000u. Im not sure about transfer, I guess if you are successful you risk getting sicker.
I struggle with the progesterone, my last level was 380 and I find I get hot flushes which I think is from them. Was he happy for you to decrease the dose? I complained about feeling nauseated while stimming and he offered me zofran rather than stopping anything.
I'm very very bloated, I have a really hard belly which is saying a lot!! I also woke with pain last night probably a 7/10 which lasted about 1hr now it's back to a constant 2-3/10 pain again. Stuggling to eat so just focusing on sustagen for breakfast and a few high protein snacks and a little dinner. I briefly spoke to Kate and she said at the moment I'm doing everything right so just wait and see.
I hope things don't get worse. Trust what Wazza suggests, he might be pretty out there but he really knows his stuff.